# SDR F3LA200400086

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,596 hours, 32,338 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CRACK ON OTBD SIDE OF LBL 5.7 BELOW WL 207 ON 178 BULKHEAD.  REPAIRED CRACKS ON 178 BULKHEAD BELOW WL 207 PER EA B3-53R-10470 AND SRM 53-10-08 FIG 210.
